# SDR MWEA020626

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101A1125
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD LOWER DOOR STOP HAS GOUGE AROUND STOP PAD IN PAN.  REMOVED DOOR STOP, FABRICATED REPAIR DOUBLER, FABRICATED AND DRILLED SHIMS AND INSTALLED REPAIR DOUBLER AND SHIMS AND INSTALLED DOOR STOP.
